# SDR AWXA200500209

- Difficulty date: February 14, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 52,916 hours, 36,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Disconnected
- Location: Seat Row 7 Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 7 LT WAS INOPERATIVE.  MAINTENANCE REPAIRED WIRE THAT WAS PULLED FROM CONNECTOR AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 7 LT, OPERATIONAL CHECK WAS GOOD.
